# SDR 06FDEA1142

- Difficulty date: March 17, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727-200
- Aircraft serial: 21488
- Aircraft time: 39,969 hours, 27,046 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 895
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEADED WEB BS 895 RBL 45 WL 203.  REPLACED CRACKED BEADED PRESSURE WEB AT BS 895 RBL 45, WL 203 IAW FED EX EA 7- 5310-96584.
